# SDR MASA2011102063875

- Difficulty date: October 18, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N510MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10101
- Aircraft time: 22,215 hours, 15,318 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Condition: Smoke
- Location: Lt Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE FROM LT STRUT BRAKES.  INSPECTED BRAKES NO DEFECTS NOTED.
